# SDR CALA2023070502163

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 85,812 hours, 10,245 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 131W11512102
- Condition: Unknown
- Location: R2 Door Ext
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXT LOWER SKIN FOUND REINFORCING REPAIR AND CANNOT FOUND THE RECORD REF HX NR WO. 1834573, ORIG BY V896920 CABIN R2 DOOR EXTERNAL SURFACE LOWER SKIN AT MIDDLE AREA REPAIRE D AS PER SRM 52-10-01-2R-8 REPAIR 8 FIG 202, FORM 44-0008 ITEM 1 -28 ACCOMPLISHED BY MECH V897551 AND INSPECTED BY V898054 RII INSPECTED OK BY HX 203141
